JournalsrmiVol. 38, No. 3pp. 851–856

On the completeness of dual foliations on nonnegatively curved symmetric spaces

  • Renato J. M. e Silva

    Estatística e Computação Científica – UNICAMP, Campinas, Brazil
  • Llohann D. Sperança

    São José Dos Campos, Brazil
On the completeness of dual foliations on nonnegatively curved symmetric spaces cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove Wilking’s conjecture about the completeness of dual leaves for the case of Riemannian foliations on nonnegatively curved symmetric spaces. Moreover, we conclude that such foliations split as a product of trivial foliations and a foliation with a single dual leaf.

Cite this article

Renato J. M. e Silva, Llohann D. Sperança, On the completeness of dual foliations on nonnegatively curved symmetric spaces. Rev. Mat. Iberoam. 38 (2022), no. 3, pp. 851–856

DOI 10.4171/RMI/1287